A characterization of the Shapley value in queueing problems
Francois Maniquet
Journal of Economic Theory, 2003, vol. 109, issue 1, 90-103
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (114)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(02)00036-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A characterization of the Shapley value in queueing problems (2003)
Working Paper: A Characterization of the Shapley Value in Queueing Problems (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:109:y:2003:i:1:p:90-103
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().